# SDR A6WA200740466

- Difficulty date: July 21, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9 CLIP P/N 601R31113-58 (OUTBD) IS CRACKED .25 INCH.  MAINTENANCE REMOVED AND REPLACED ANGLE IAW CRJ 200 SRM 51-42-13 AND BSC SR 601R-53-0057A.  (M)
